# SDR FDEA202211122760

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 62,152 hours, 22,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT (SLIDE LIGHT) DOOR 1R INOP.   BULB REPLACED ACC AMM 33-51-06-2-1 (REV 130.5). OPS  TEST SATIS.
